Alert archive / New Mexico / Red Flag Warnings in 2011

Red Flag Warning 27, NWS Albuquerque, NM

March 30, 20114 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Mar 30, 2011, 3:26 AM MDT for 4 counties in New Mexico. It took effect at Mar 30, 2011, 3:00 PM MDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2011, 3:26 AM MDT (09:26 UTC)
In effect from
Mar 30, 2011, 3:00 PM MDT
Expired
Mar 30, 2011, 7:00 PM MDT
In force
4 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 32 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.4 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2011-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2011-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5198 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WWUS85 KABQ 300926
RFWABQ

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 AM MDT WED MAR 30 2011

...RED FLAG WARNING IN EFFECT FROM MID AFTERNOON TO EARLY EVENING
WEDNESDAY FOR THE MIDDLE RIO GRANDE VALLEY AND AREAS TO THE LEE
OF THE SANDIA AND MANZANO MOUNTAINS DUE TO STRONG WINDS AND LOW
HUMIDITY...

.NORTHWESTERLY WINDS WILL INCREASE WEDNESDAY AFTERNOON FROM THE
NORTHWEST CORNER OF NEW MEXICO ACROSS THE CENTRAL PORTIONS OF THE
STATE. WIND GUSTS BETWEEN 35 TO 45 MPH WILL BE POSSIBLE AND WILL
BE ACCOMPANIED BY MARGINALLY LOW HUMIDITIES. IN ADDITION...THE
NORTHWEST PLATEAU AND SOUTHWEST PORTION OF THE NORTH CENTRAL
MOUNTAINS MAY EXPERIENCE 2 TO 3 HOURS OF CRITICAL CONDITIONS
DURING THE MID TO LATE AFTERNOON.

NMZ106-107-302130-
/O.UPG.KABQ.FW.A.0024.110330T2100Z-110331T0100Z/
/O.NEW.KABQ.FW.W.0027.110330T2100Z-110331T0100Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
326 AM MDT WED MAR 30 2011

...RED FLAG WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM
MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 7 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 TO 30 MPH WITH GUSTS 
  BETWEEN 35 TO 45 MPH. 

* RELATIVE HUMIDITY...EXPECT HUMIDITIES TO RANGE FROM 10 TO 15
  PERCENT.

* TIMING...GENERALLY FROM MID AFTERNOON TO EARLY EVENING WITH THE
  PEAK PERIOD DURING THE LATE AFTERNOON HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
2 follow-up statements
436 
WWUS85 KABQ 302058
RFWABQ

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
258 PM MDT WED MAR 30 2011

...RED FLAG WARNING IN EFFECT THROUGH 7 PM MDT TODAY ACROSS THE MIDDLE
RIO GRANDE VALLEY AND AREAS TO THE LEE OF THE SANDIA AND MANZANO
MOUNTAINS DUE TO STRONG WINDS AND LOW HUMIDITY...

.SPOTTY CRITICAL CONDITIONS HAVE DEVELOPED ALONG A LINE FROM ALBUQUERQUE
TO CLINES CORNERS. LOOK FOR CONTINUED CONTINUED CONDITIONS ACROSS
THIS AREA THROUGH THE REST OF THE AFTERNOON INTO THE EARLY EVENING.
WINDS WILL GRADUALLY LOWER DURING THE EVENING...ESPECIALLY WHEN
THE SUN GOES DOWN.

NMZ106-107-310100-
/O.CON.KABQ.FW.W.0027.110330T2100Z-110331T0100Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
258 PM MDT WED MAR 30 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

* WINDS...SUSTAINED 20 FOOT WINDS OF 20 TO 30 MPH WITH GUSTS
  BETWEEN 35 TO 45 MPH.

* RELATIVE HUMIDITY...EXPECT HUMIDITIES TO RANGE BETWEEN 10 TO 15
  PERCENT.

* TIMING...CONDITIONS WILL CONTINUE THROUGH THE REST OF THE
  AFTERNOON AND GRADUALLY DIMINISH DURING THE EARLY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$
50
108 
WWUS85 KABQ 310046
RFWABQ

FIRE WEATHER PRODUCT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
646 PM MDT WED MAR 30 2011

NMZ106-107-310200-
/O.EXP.KABQ.FW.W.0027.000000T0000Z-110331T0100Z/
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
646 PM MDT WED MAR 30 2011

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. 

* WINDS...15 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE UNTIL
  SUNSET.

* RELATIVE HUMIDITY...POCKETS OF HUMIDITIES BELOW 15 PERCENT WILL
  CONTINUE UNTIL SUNSET.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE UNTIL 8
  PM IN SOME PARTS OF THE WARNING AREA. THE SUN SETS ABOUT 730
  PM...AT WHICH TIME HUMIDITIES WILL CLIMB AND WINDS WILL STEADILY
  WEAKEN. 

$$

44

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 30, 3:18 AM MDT, 8 minutes earlier.

Area forecast discussion, Mar 30, 3:18 AM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
318 AM MDT WED MAR 30 2011

.DISCUSSION...

...CRITICAL FIRE WX CONDITIONS TODAY FROM THE MIDDLE RIO GRANDE
VALLEY EAST ACROSS THE SANDIAS/MANZANOS AND CENTRAL HIGHLANDS...

LATEST 00Z RAOB DATA OVERLAYED WITH WATER VAPOR LOOP AND THE 350-
100MB GOES HIGH DENSITY WIND DATA INDICATES THE UPPER LEVEL RIDGE
IS TAKING SHAPE OVER THE EASTERN PACIFIC...WITH MODEST NW FLOW
DIRECTED OVER NEW MEXICO. THICK HIGH CLOUD COVER MOVING OVER THE
REGION IN ASSCN WITH THE FINAL WEAK UPPER WAVE MOVING THRU CENTRAL
COLORADO HAS LIMITED RADIATIONAL COOLING THUS LOW CLOUD AND FOG
DEVELOPMENT IS PATCHY AT BEST. NW SFC WINDS WILL INCREASE BY LATE
MORNING AND BECOME BREEZY TO WINDY AT TIMES FROM FARMINGTON SE TO
ABQ AND INTO THE CENTRAL HIGHLANDS NEAR CLINES CORNERS AND VAUGHN.
THE FIRE WX WATCH HAS BEEN UPGRADED TO A RED FLAG FOR TODAY.

WINDS WILL BE NOTICEABLY GUSTY TONIGHT WITHIN THE SAME AREA FROM
KFMN SE TO KABQ AND KCQC AS A MODEST SFC PRESSURE GRADIENT REMAINS
IN PLACE. THIS WILL TRANSLATE INTO ANOTHER BREEZY DAY FOR THURSDAY
WHILE NOT AS MUCH SINCE THE GRADIENT ALOFT RELAXES. MAX TEMPS WILL
BE 5 TO 10F ABOVE NORMAL. EVEN WEAKER FLOW OVER THE AREA BY FRIDAY
MORNING AND A 1018MB HIGH OVER THE FOUR CORNERS WILL FAVOR STRONGER
TEMPERATURE INVERSION PATTERNS ACROSS THE WEST...THUS COOLER VALLEY
TEMPS.

THE +2 STDEV UPPER LEVEL RIDGE ALONG THE WEST COAST WILL DEAMPLIFY
AS IT MOVES EAST OVER NM FRIDAY...ALLOWING FASTER ZONAL FLOW TO
DEVELOP OVER THE AREA. TEMPS WILL BE VERY WARM FOR THE FIRST DAY OF
APRIL WITH PLENTY OF NEAR RECORD TEMPS ACROSS THE WEST. THE FLOW
ALOFT WILL STRENGTHEN EVEN MORE SATURDAY WITH STRONG 700MB WARM
ADVECTION TAKING SHAPE. WIDESPREAD RECORD HIGHS ARE LIKELY SATURDAY.

A FAST MOVING UPPER WAVE IS SHOWN APPROACHING THE STATE ON SUNDAY
WITH VERY GOOD AGREEMENT NOW FROM THE GFS...GEFS...AND EURO SOLNS. A
100-120 KT UPPER LEVEL JET AND ASSCD 35-50 KT 700MB MID LEVEL JET
WILL COUPLE WITH A 991MB SFC LOW OVER WESTERN KS TO PRODUCE A
POTENTIALLY DANGEROUS WIND SCENARIO SUNDAY AFTERNOON. CURRENT GRIDS
ALREADY REFLECT HIGH WIND CONDITIONS. BEYOND SUNDAY...MODELS
CONTINUE WITH MODEST AGREEMENT THE UPPER WAVE WILL RACE SE INTO
TX DRAGGING A MAJOR COLD FRONT ACROSS THE STATE. THE GFS SOLN
DRIVES THE SYSTEM QUICKLY EAST WITH SOME LIGHT QPF OVER THE EASTERN
PLAINS...WHEREAS THE EURO SOLN DIGS AN UPPER LOW OVER THE STATE
WITH MUCH NEEDED RAIN/SNOW AND COLDER TEMPS. STAY TUNED.

GUYER

&&

.AVIATION...
ALTHOUGH LOW LEVEL WINDS HAVE ALLOWED FOR MOISTURE IN
THE BOUNDARY LAYER TO PERSIST OVER THE EASTERN PLAINS...AND EVEN
BLEED A LITTLE INTO THE UPPER AND MIDDLE RIO GRANDE
VALLEY...PREVIOUSLY ANTICIPATED MVFR/IFR CIGS/VSBYS FROM THE EAST
SLOPES OF THE CENTRAL MOUNTAIN CHAIN OVER THE EASTERN PLAINS...HAVE
BEEN LARGELY ABSENT AS OF THIS WRITING...OR AT LEAST SLOW TO
MATERIALIZE. SHORTWAVE CROSSING THE REGION HAS PRODUCED A THICK LAYER OF
MID LEVEL CLOUDINESS AND VIRGA...WHICH HAS LIKELY NOT PERMITTED THE
LOWER CIGS/BR TO FORM. SATELLITE IMAGERY DOES INDICATE SOME SPOTTY
LOW CLOUDS...INCLUDING SOME LIKELY OBSCURING THE PEAKS OF THE SANGRE
DE CRISTO MOUNTAINS...BUT AS OF THIS WRITING...APPEARING LESS LIKELY
TO BE AS WIDESPREAD AS WAS THE CASE ON TUESDAY...ESPECIALLY AS
SURFACE LEE TROUGH EXPECTED TO DEVELOP BY 18Z. OTHERWISE...NORTHWEST
WINDS ALOFT COMBINED WITH A WEST TO NORTHWEST SURFACE GRADIENT
SHOULD PRODUCE OCCASIONAL WIND GUSTS TO AROUND 35-40KT FROM THE
FARMINGTON AREA THROUGH TORRANCE COUNTY AFT 18Z.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...
SIGNIFICANT FIRE WEATHER GROWTH EVENT STILL FORECAST
FOR THE WEEKEND PERIOD. OTHERWISE...POTENTIAL FOR MAINLY MARGINAL RED
FLAG EVENTS THIS AFTERNOON AND POSSIBLY THURSDAY.

LOW LEVEL MOISTURE LINGERS IN THE PLAINS EARLY THIS MORNING...AND
HAS BLEED INTO PORTIONS OF THE UPPER AND MIDDLE RIO GRANDE
VALLEY...MOST LIKELY ASSISTED BY PASSING SHORTWAVE TROUGH.
HOWEVER...IT/S NOT ENOUGH TO IMPROVE HUMIDITY RECOVERIES
SIGNIFICANTLY...AND THIS MOISTURE IS SHALLOW ENOUGH IT SHOULD MIX
OUT LATER TODAY AS SURFACE LEE TROUGH DEVELOPS...RESULTING IN A WEST
TO NORTHWEST SURFACE GRADIENT OVER THE FORECAST AREA. MODELS STILL
HITTING ON A SWATH OF GUSTY NORTHWEST WINDS STRETCHING FROM THE
NORTHWEST PLATEAU ACROSS THE ABQ METRO AREA OVER TORRANCE
COUNTY...SO WENT AHEAD AND CONVERTED THE FIRE WEATHER WATCH TO A
WARNING. A COUPLE OF HOURS OF CRITICAL CONDITIONS POSSIBLE OVER
ZONES 101 AND SOUTHWEST PORTION OF 102 AS WELL THIS AFTERNOON.

DON/T EXPECT LOW LEVEL MOISTURE TO RETURN IN THE EAST TONIGHT AS THE
NORTHWEST GRADIENT AT BOTH THE SURFACE AND ALOFT PERSISTS THROUGH
THURSDAY...SO RH RECOVERIES TO NOT BE AS GOOD AS THE PAST 2 NIGHTS.
IN ADDITION...ZONE 107 MAY SEE A 2 TO 3 HOUR PERIOD OF CRITICAL
CONDITIONS THURSDAY AFTERNOON.

ALTHOUGH FRIDAY FEATURES WIDESPREAD MINIMUM RH VALUES BELOW 10
PERCENT...WINDS SHOULD BE NOT AS STRONG AS A RIDGE OF HIGH PRESSURE
ALOFT BUILDS OVERHEAD. ONE POSSIBLY GOOD WRINKLE IN THE FORECAST IS
THE MODELS NOW INDICATE A FRONT MAY DIVE INTO THE PLAINS FRIDAY
NIGHT...FOR SOME BETTER RH RECOVERIES...AT LEAST NEAR THE TEXAS
BORDER. RECOVERIES FROM THE RIO GRANDE VALLEY WESTWARD WILL CONTINUE
TO BE MOSTLY POOR TO FAIR.

THE WEEKEND IS STILL SHAPING UP TO BE A PERIOD OF WIDESPREAD
CRITICAL CONDITIONS.  SATURDAY/S WINDS TO INCREASE AND STILL
DEPICTING SEVERAL HOURS OF RED FLAG CONDITIONS ACROSS PORTIONS OF
THE EASTERN PLAINS. WINDS WILL ALSO BE PRETTY GUSTY ACROSS THE
WESTERN THIRD AS THE GRADIENT ALOFT INCREASES THERE.

WELL ABOVE NORMAL TEMPERATURES FORECAST SATURDAY AND INTO SUNDAY.
THIS WILL COINCIDE WITH A PASSING SHORT WAVE AND SURFACE
FRONT...WHICH MODELS INDICATE COULD RESULT IN A SIGNIFICANT STRONG
WIND EVENT FOR SUNDAY INTO MONDAY. IN FACT...MOST OF THE FORECAST
AREA COULD EXPERIENCE RED FLAG CONDITIONS SUNDAY INTO SUNDAY EVENING
BEFORE HUMIDITIES INCREASE...AND POSSIBLY SOME MEAGER
PRECIPITATION...DEVELOPS. A DRY PERIOD MAY FOLLOW FOR THE EARLY TO
MIDDLE PART OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  62  33  69  37 /   0   0   0   0
DULCE...........................  58  22  65  28 /   0   0   0   0
CUBA............................  60  23  68  30 /   0   0   0   0
GALLUP..........................  62  29  69  28 /   0   0   0   0
EL MORRO........................  60  24  66  25 /   0   0   0   0
GRANTS..........................  63  30  69  29 /   0   0   0   0
QUEMADO.........................  64  30  69  32 /   0   0   0   0
GLENWOOD........................  77  32  81  43 /   0   0   0   0
CHAMA...........................  55  25  60  28 /   0   0   0   0
LOS ALAMOS......................  58  39  66  43 /   0   0   0   0
PECOS...........................  56  30  66  36 /   0   0   0   0
CERRO/QUESTA....................  58  26  65  28 /   0   0   0   0
RED RIVER.......................  46  28  54  34 /   5   5   5   5
ANGEL FIRE......................  52  29  60  33 /   5   5   0   5
TAOS............................  60  23  66  28 /   0   0   0   0
MORA............................  54  31  65  34 /   0   0   0   0
ESPANOLA........................  66  28  73  30 /   0   0   0   0
SANTA FE........................  60  31  68  38 /   0   0   0   0
SANTA FE AIRPORT................  62  33  71  40 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  65  37  72  42 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  66  42  74  46 /   0   0   0   0
ALBUQUERQUE VALLEY..............  69  38  76  39 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  68  38  75  40 /   0   0   0   0
LOS LUNAS.......................  70  36  76  38 /   0   0   0   0
RIO RANCHO......................  67  37  75  38 /   0   0   0   0
SOCORRO.........................  75  40  80  46 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  64  32  71  37 /   0   0   0   0
TIJERAS.........................  66  34  73  39 /   0   0   0   0
MORIARTY/ESTANCIA...............  64  35  71  34 /   0   0   0   0
CLINES CORNERS..................  58  34  67  40 /   0   0   0   0
GRAN QUIVIRA....................  66  40  72  43 /   0   0   0   0
CARRIZOZO.......................  70  41  77  42 /   0   0   0   0
RUIDOSO.........................  61  37  68  44 /   0   0   0   0
CAPULIN.........................  58  30  68  37 /   5   0   0   5
RATON...........................  64  31  75  34 /   0   0   0   0
SPRINGER........................  64  34  73  37 /   0   0   0   0
LAS VEGAS.......................  60  33  73  38 /   0   0   0   0
CLAYTON.........................  61  36  74  42 /   5   0   0   5
ROY.............................  63  36  72  40 /   0   0   0   5
CONCHAS.........................  71  37  78  43 /   0   0   0   0
SANTA ROSA......................  71  38  77  44 /   0   0   0   0
TUCUMCARI.......................  68  35  78  40 /   0   0   0   0
CLOVIS..........................  67  38  76  43 /   0   0   0   0
PORTALES........................  69  35  78  41 /   0   0   0   0
FORT SUMNER.....................  73  39  79  46 /   0   0   0   0
ROSWELL.........................  74  44  83  47 /   0   0   0   0
PICACHO.........................  70  44  79  46 /   0   0   0   0
ELK.............................  66  40  76  42 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ106-107.

&&
Hazardous weather outlook, Mar 29, 5:05 AM MDT, 22 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
505 AM MDT TUE MAR 29 2011

NMZ501>540-301200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
505 AM MDT TUE MAR 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

Nearby

Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.